Research Article

On Some Generalized Open Sets in Ideal Bitopological Spaces

Number: 32 September 30, 2020
EN

On Some Generalized Open Sets in Ideal Bitopological Spaces

Abstract

In this article, we introduce and study the concepts of \gammaij- I -sets, \gammaij - preI -open sets, and \gammaij -b-I -open sets by generalizing (i,j)-I-open, (i,j)-preI-open, and (i,j)-bI- open sets, respectively, in ideal bitopological spaces with an operation \gamma: \tau \rightarrow P(X). Further, we describe and study (\gamma, \delta)ij-bI-continuous functions in ideal bitopological spaces through this paper                                                                                                                                                                                                                                                                                      .

Keywords

Ideal bitopological space, \gamma _{ij}-I- open sets, \gamma_{ij} - preI -open sets, gamma _{ij}-bI-open sets, \gamma _{ij}-I-continuous functions

References

  1. J. C. Kelly, Bitopological Spaces, Proceedings of the London Mathematical Society 3(1) (1963) 71-89.
  2. K. Kuratowski, Topology Vols 1 and 2, Academic Press (1966).
  3. S. Kasahara, Operation-Compact Spaces, Mathematica Japonica 24(1) (1979) 97-105.
  4. F. H. Khedr, Operation on Bitopologies, Delta Journal Of Science 8(1) (1984) 309-320.
  5. F. H. Khedr, K. H. Abdelhakiem, Operations on Bitopological Spaces, Fasciculi Mathematici 45 (2010) 47-57.
  6. D. Andrijevic, On b-open Sets, Matematicki Vesnik 205 (1996) 59-64.
  7. T. Al-Hawary, A. Al-Omari, b-open and b􀀀continuity in Bitopological Spaces, Al-Manarah 13(3) (2007) 89-101.
  8. A. C. Guler, G. Aslim, bI-open Sets and Decomposition of Continuity via Idealization, Proceedings of Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan 22 (2005) 27-32.
  9. E. Ekici, On Pre-I-open sets, Semi-I-open sets and b-I-open sets in Ideal Topological Spaces, Acta Universitatis Apulensis 30 (2012) 293-303.
  10. N. Rajesh, M. Caldas, S. Jafari, Preopen Sets in Ideal Bitopological Spaces, Boletim da Sociedade Paranaense de Matematica 29(2) (2011) 61-68.
APA
Bukhatwa, İ., & Demiralp, S. (2020). On Some Generalized Open Sets in Ideal Bitopological Spaces. Journal of New Theory, 32, 1-10. https://izlik.org/JA53JW28UL
AMA
1.Bukhatwa İ, Demiralp S. On Some Generalized Open Sets in Ideal Bitopological Spaces. JNT. 2020;(32):1-10. https://izlik.org/JA53JW28UL
Chicago
Bukhatwa, İbtissam, and Sibel Demiralp. 2020. “On Some Generalized Open Sets in Ideal Bitopological Spaces”. Journal of New Theory, nos. 32: 1-10. https://izlik.org/JA53JW28UL.
EndNote
Bukhatwa İ, Demiralp S (September 1, 2020) On Some Generalized Open Sets in Ideal Bitopological Spaces. Journal of New Theory 32 1–10.
IEEE
[1]İ. Bukhatwa and S. Demiralp, “On Some Generalized Open Sets in Ideal Bitopological Spaces”, JNT, no. 32, pp. 1–10, Sept. 2020, [Online]. Available: https://izlik.org/JA53JW28UL
ISNAD
Bukhatwa, İbtissam - Demiralp, Sibel. “On Some Generalized Open Sets in Ideal Bitopological Spaces”. Journal of New Theory. 32 (September 1, 2020): 1-10. https://izlik.org/JA53JW28UL.
JAMA
1.Bukhatwa İ, Demiralp S. On Some Generalized Open Sets in Ideal Bitopological Spaces. JNT. 2020;:1–10.
MLA
Bukhatwa, İbtissam, and Sibel Demiralp. “On Some Generalized Open Sets in Ideal Bitopological Spaces”. Journal of New Theory, no. 32, Sept. 2020, pp. 1-10, https://izlik.org/JA53JW28UL.
Vancouver
1.İbtissam Bukhatwa, Sibel Demiralp. On Some Generalized Open Sets in Ideal Bitopological Spaces. JNT [Internet]. 2020 Sep. 1;(32):1-10. Available from: https://izlik.org/JA53JW28UL